# SDR USAA030175

- Difficulty date: August 27, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: AMS4640
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT FOUND FITTING CORRODED 1 INCH LONG INSIDE RADIUS BORE, VERT STAB AFT RT OUTBOARD LUG FWD CLEVIS BETWEEN CLEVIS AND T-FITTING.  REMOVED AND REPLACED BUSHING/OVERSIZE PER EA 76801.  (M)
